Pennsylvania, 2015Hail and Damaging Winds in Pennsylvania, August 3, 2015
August 3, 2015 · NWS PBZ · 53 events in 8 counties and zones
Scattered severe thunderstorms developed ahead of a cold front the afternoon and evening of August 3rd.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $111,000
- Crop damage
- None recorded
- Events
- 53
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered severe thunderstorms developed ahead of a cold front the afternoon and evening of August 3rd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Aug 3, 1:02 PM EST, 3 hours 39 minutes earlier.
Area forecast discussion, Aug 3, 1:02 PM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
202 PM EDT MON AUG 3 2015
.SYNOPSIS...
SHOWER AND THUNDERSTORM DEVELOPMENT WILL ACCOMPANY A COLD FRONT PASSAGE
LATER TODAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AFTERNOON FOCUS IS ON CONVECTION POTENTIAL IN ADVANCE OF A COLD FRONT
SLATED FOR EVENING PASSAGE ACROSS THE UPPER OHIO VALLEY REGION. MODELS
HAVE...AS USUAL...STRUGGLED WITH THE AMOUNT OF INSTABILITY RESULTING
FROM BOUNDARY LAYER MOISTURE PROFILES...ALTHOUGH MODEST DEEP LAYER
SHEAR HAS DEVELOPED AS ANTICIPATED.
NEVERTHELESS...FILTERED INSOLATION WITH LOW TO MID 60S F DEWPOINTS
WILL YIELD SUFFICIENT CAPE FOR CONVECTION AND POSSIBLY BALANCE
WITH THE SHEAR FOR SOME ORGANIZED STORMS. THE PRIMARY LIMITING
FACTOR STILL SEEMS TO BE THE TIMING OF UPPER SHORTWAVE TROF
AXIS...SUBSIDENCE AREA OF WHICH APPEARS TO BE SHIFTING ACROSS
OHIO AS PER SATELLITE IMAGERY. BOTTOM LINE IS THAT THE SPC SLIGHT
RISK PROGNOSIS LOOKS REASONABLE FOR NOW WITH THE PRIMARY THREAT
COMING FROM DAMAGING WIND GUSTS.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORMS WILL FADE THIS EVENING AS THE FRONT
SLIDES ACROSS THE I 70 CORRIDOR. LINGERING SHOWERS ARE THUS
POSSIBLE ACROSS THE SOUTHERN COUNTIES INTO THE OVERNIGHT HOURS.
TUESDAY LOOKS TO BE A DRY DAY WITH BROAD HIGH PRESSURE BUILDING
OVER THE UPPER OHIO VALLEY. A WEAK SHORTWAVE TROUGH COULD BRING A
SHOWER TO THE NORTH LATE IN THE DAY...BUT MOISTURE WILL BE
LIMITED.
MOST OF WEDNESDAY DAY SHOULD BE DRY. ANOTHER WEAK FRONT WILL CROSS
THE AREA LATE IN THE DAY...WHICH COULD SPARK A FEW SCATTERED
SHOWERS. AT THIS POINT...CONFIDENCE IS LOW WITH HOW MUCH RAIN THIS
FEATURE WILL BE ABLE TO PRODUCE AS MOISTURE AND UPPER LEVEL
SUPPORT ARE SPARSE.
TEMPERATURES WILL REMAIN AROUND SEASONAL AVERAGES THROUGH THE
PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THERE IS GOOD AGREEMENT IN THE LONG TERM FORECAST AS AN UPPER
TROUGH REMAINS PARKED OVER THE EASTERN US. SEVERAL SHORTWAVES
MOVING THROUGH THE UPPER FLOW WILL MAINTAIN THE CHANCE FOR
SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD...WITH OVERALL BETTER
CONSENSUS BETWEEN THE GFS AND ECMWF THAN IN THE PREVIOUS DAYS
RUNS. WITH THE TROUGH PROGGED TO DEEPEN BY NEXT WEEKEND...EXPECT
TEMPERATURES TO TREND A FEW DEGREES COOLER THAN SEASONAL AVERAGES
IN NORTHERLY FLOW.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR WILL DOMINATE. SCATTERED THUNDERSTORMS ARE POSSIBLE FOR A
SHORT TIME LATER THIS AFTERNOON AND EARLY EVENING IN ADVANCE OF
THE COLD FRONT. ANY DEGRADED CONDITIONS THIS AFTERNOON AND EVENING WILL
RAPIDLY IMPROVE AS HIGH PRESSURE BUILDS IN.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
THE NEXT CHANCE FOR POSSIBLE RESTRICTIONS IS EXPECTED WITH A
THURSDAY UPPER DISTURBANCE.
&&
.EQUIPMENT...
KPBZ RADAR REMAINS DOWN. TROUBLESHOOTING IS ONGOING AND
RESTORATION TIME IS UNKNOWN.
GREGS KNOB NOAA WEATHER RADIO IS OFF THE AIR WITHA FAILED
TRANSMITTER. RESTORATION IS EXPECTED WITHIN 24 HOURS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Aug 3, 3:09 AM EST, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 AM EDT MON AUG 3 2015
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-040815-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
409 AM EDT MON AUG 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THE GREATEST THREAT WILL BE DAMAGING WINDS...BUT
LARGE HAIL WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 3, 3:59 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
459 PM EDT MON AUG 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL TORONTO 40.46N 80.60W
08/03/2015 M1.00 INCH JEFFERSON OH TRAINED SPOTTER
&&
NWS PITTSBURGH PA
IRIS SYSTEMThunderstorm Wind, Washington
- When
- August 3, 4:41 PM EST
- Where
- Washington County, 0.69 mi S of Bishop
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.310, -80.200
The 911 Call Center reported numerous trees down.
Thunderstorm Wind, Washington
- When
- August 3, 4:56 PM EST
- Where
- Washington County, 0.56 mi SSW of Gastonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 40.263, -80.005
The 911 Call Center reported multiple trees and power lines down.
Hail, Washington
- When
- August 3, 4:59 PM EST
- Where
- Washington County, 0.87 mi SE of Dunkle
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.210, -80.410
Hail, Allegheny
- When
- August 3, 5:03 PM EST
- Where
- Allegheny County, 0.87 mi NW of Pine Forks
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.290, -80.010
Thunderstorm Wind, Washington
- When
- August 3, 5:06 PM EST
- Where
- Washington County, 1.05 mi W of Coal Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.250, -79.990
The 911 Call center reported multiple tree and power lines down.
Thunderstorm Wind, Washington
- When
- August 3, 5:11 PM EST
- Where
- Washington County, 2.14 mi NNW of Claysville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.150, -80.430
The 911 Call Center reported multiple trees and wires down.
Thunderstorm Wind, Washington
- When
- August 3, 5:12 PM EST
- Where
- Washington County, Taylorstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.170, -80.380
The public reported trees down.
Thunderstorm Wind, Washington
- When
- August 3, 5:12 PM EST
- Where
- Washington County, 0.69 mi S of Taylorstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.160, -80.380
The public reported a tree uprooted and several trees snapped.
Thunderstorm Wind, Washington
- When
- August 3, 5:16 PM EST
- Where
- Washington County, 0.87 mi SE of Taylorstown Station
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.140, -80.360
The 911 Call Center reported numerous trees and wires down.
Hail, Allegheny
- When
- August 3, 5:20 PM EST
- Where
- Allegheny County, 0.87 mi SW of Hilldale
- Measured
- 1.25 in hail
- Reported by
- Social Media
- Coordinates
- 40.240, -79.890
Hail, Westmoreland
- When
- August 3, 5:21 PM EST
- Where
- Westmoreland County, 1.48 mi SSW of Collinsburg
- Measured
- 1.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.210, -79.810
Thunderstorm Wind, Washington
- When
- August 3, 5:23 PM EST
- Where
- Washington County, 1.38 mi S of Washington Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.110, -80.280
The 911 call Center reported mul;tiple trees and wires down.
Thunderstorm Wind, Westmoreland
- When
- August 3, 5:24 PM EST
- Where
- Westmoreland County, 0.87 mi SW of West Newton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.210, -79.780
The 911 Call center reported multiple trees down.
Hail, Westmoreland
- When
- August 3, 5:29 PM EST
- Where
- Westmoreland County, 0.69 mi S of West Newton
- Measured
- 1.25 in hail
- Reported by
- Social Media
- Coordinates
- 40.210, -79.770
Thunderstorm Wind, Washington
- When
- August 3, 5:31 PM EST
- Where
- Washington County, 1.26 mi ENE of Banetown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.090, -80.210
The 911 Call Center reported numerous trees and wires down.
Hail, Westmoreland
- When
- August 3, 5:34 PM EST
- Where
- Westmoreland County, Rocktown
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 40.170, -79.600
Thunderstorm Wind, Westmoreland
- When
- August 3, 5:40 PM EST
- Where
- Westmoreland County, 1.73 mi WSW of Alverton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 40.140, -79.610
The public reported trees down, with one on top of a car.
Hail, Washington
- When
- August 3, 5:45 PM EST
- Where
- Washington County, 0.69 mi S of Beallsville
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 40.060, -80.030
Hail, Westmoreland
- When
- August 3, 5:45 PM EST
- Where
- Westmoreland County, Rocktown
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.170, -79.600
Hail, Westmoreland
- When
- August 3, 5:45 PM EST
- Where
- Westmoreland County, 0.69 mi S of White Vly
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.410, -79.600
Hail, Washington
- When
- August 3, 5:55 PM EST
- Where
- Washington County, Lowhill
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.020, -79.950
Hail, Westmoreland
- When
- August 3, 5:57 PM EST
- Where
- Westmoreland County, 0.53 mi E of Mt Pleasant
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.150, -79.540
Hail, Fayette
- When
- August 3, 6:03 PM EST
- Where
- Fayette County, 1.26 mi ESE of West Overton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.090, -79.530
Hail, Jefferson
- When
- August 3, 6:11 PM EST
- Where
- Jefferson County, 2.08 mi NE of Sigel
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.300, -79.090
Hail, Fayette
- When
- August 3, 6:12 PM EST
- Where
- Fayette County, 0.87 mi NW of White
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.080, -79.440
Hail, Jefferson
- When
- August 3, 6:12 PM EST
- Where
- Jefferson County, 2.94 mi ENE of Sigel
- Measured
- 1.75 in hail
- Reported by
- 911 Call Center
- Coordinates
- 41.300, -79.070
Hail, Beaver
- When
- August 3, 6:36 PM EST
- Where
- Beaver County, 4.68 mi SW of Bocktown
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.500, -80.360
Hail, Allegheny
- When
- August 3, 6:55 PM EST
- Where
- Allegheny County, 0.53 mi E of Imperial
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 40.450, -80.240
Hail, Allegheny
- When
- August 3, 7:00 PM EST
- Where
- Allegheny County, 1.48 mi SSW of Fayetteville
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 40.410, -80.230
Hail, Allegheny
- When
- August 3, 7:00 PM EST
- Where
- Allegheny County, 0.87 mi SW of Forest Grove
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.470, -80.140
Hail, Beaver
- When
- August 3, 7:06 PM EST
- Where
- Beaver County, 0.87 mi SE of New Brighton
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 40.740, -80.310
Thunderstorm Wind, Beaver
- When
- August 3, 7:08 PM EST
- Where
- Beaver County, 2 mi NNE of Rochester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 40.747, -80.265
The 911 Call center reported trees and wires down.
Hail, Beaver
- When
- August 3, 7:10 PM EST
- Where
- Beaver County, 1.05 mi E of Bridgewater
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 40.700, -80.280
Thunderstorm Wind, Allegheny
- When
- August 3, 7:12 PM EST
- Where
- Allegheny County, 0.53 mi E of Gregg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.400, -80.140
A trained spotter reported multiple trees down.
Hail, Allegheny
- When
- August 3, 7:13 PM EST
- Where
- Allegheny County, 0.87 mi SW of Rook
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.390, -80.080
Hail, Allegheny
- When
- August 3, 7:15 PM EST
- Where
- Allegheny County, 0.87 mi SW of Carnegie
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.410, -80.090
Hail, Allegheny
- When
- August 3, 7:15 PM EST
- Where
- Allegheny County, 0.87 mi SW of Rook
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 40.390, -80.080
Hail, Allegheny
- When
- August 3, 7:15 PM EST
- Where
- Allegheny County, 0.53 mi E of East Carnegie
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.420, -80.060
Hail, Allegheny
- When
- August 3, 7:15 PM EST
- Where
- Allegheny County, 0.87 mi SE of Rook
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.390, -80.060
Hail, Allegheny
- When
- August 3, 7:17 PM EST
- Where
- Allegheny County, 1.05 mi E of Crafton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.430, -80.010
Hail, Allegheny
- When
- August 3, 7:18 PM EST
- Where
- Allegheny County, 0.87 mi SW of Dormont
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 40.390, -80.040
Hail, Allegheny
- When
- August 3, 7:25 PM EST
- Where
- Allegheny County, 0.87 mi SE of Mt Lebanon
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 40.370, -80.020
Hail, Butler
- When
- August 3, 7:36 PM EST
- Where
- Butler County, 0.52 mi E of Mars
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.700, -80.010
Hail, Allegheny
- When
- August 3, 7:36 PM EST
- Where
- Allegheny County, 0.87 mi SE of Riverton
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 40.340, -79.840
Hail, Butler
- When
- August 3, 8:10 PM EST
- Where
- Butler County, 0.87 mi SW of Fairview
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 41.010, -79.780
Hail, Clarion
- When
- August 3, 8:29 PM EST
- Where
- Clarion County, 0.52 mi E of Dutch Hill
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.070, -79.640
Hail, Clarion
- When
- August 3, 8:40 PM EST
- Where
- Clarion County, 0.52 mi E of Callensburg
- Measured
- 2.5 in hail
- Reported by
- Social Media
- Coordinates
- 41.130, -79.560
Hail, Clarion
- When
- August 3, 8:50 PM EST
- Where
- Clarion County, 1.71 mi WSW of Williamsburg
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.170, -79.430
Hail, Clarion
- When
- August 3, 9:02 PM EST
- Where
- Clarion County, 0.86 mi SE of Clarion
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 41.210, -79.390
Thunderstorm Wind, Washington
- When
- August 3, 11:25 PM EST
- Where
- Washington County, 1.06 mi E of Manifold
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.200, -80.200
The 911 Call Center reported trees down.
Hail, Westmoreland
- When
- August 3, 11:41 PM EST
- Where
- Westmoreland County, 0.53 mi W of Fellsburg
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.180, -79.830
Thunderstorm Wind, Washington
- When
- August 3, 11:45 PM EST
- Where
- Washington County, 0.87 mi SW of Twilight
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.110, -79.890
The 911 Call Center reported trees down blocking the road.
Hail, Fayette
- When
- August 3, 11:46 PM EST
- Where
- Fayette County, 1.06 mi E of Ohiopyle
- Measured
- 1 in hail
- Reported by
- Post Office
- Coordinates
- 39.870, -79.480
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New Hampshire, August 3, 20152 deaths · 32 injured · 1 in hail · 21 events
- Heat in Kansas, August 3, 20151 death · 1 event
- Lightning Strike in Michigan, August 3, 2015$300,000 · 1 event
- Hail and Damaging Winds in Ohio, August 3, 2015$42,000 · 2 in hail · 40 events
- Flood in Texas, August 3, 2015$250,000 · 1 event
- Flash Flooding and Damaging Winds in Kentucky, August 3, 2015$54,000 · 78 kt wind · 26 events
- Hail and Damaging Winds in New Mexico, August 3, 20151 injured · $30,000 · 1 in hail · 4 events
- Hail and Damaging Winds in Pennsylvania, August 3 to 4, 2015$16,000 · 1 in hail · 14 events
- Hail and Damaging Winds in New York, August 3, 20151 in hail · 20 events
- Hail and Damaging Winds in Vermont, August 3, 2015$12,000 · 1.75 in hail · 16 events
- Hail and Damaging Winds in Maine, August 3, 20151 in hail · 13 events
- Hail and Damaging Winds in Ohio, August 3, 2015$15,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591156, 591147, 591125, 591126, 591148, 591153, 591144, 591145, 591157, 591127, 591128, 591158, 591146, 591129, 591159, 591130, 591174, 591131, 591132, 591133, 591134, 591135, 591136, 591137, 591138, 591139, 591140, 591141, 591142, 591143, 591152, 591195, 591154, 591149, 591173, 591150, 591155, 591161, 591175, 591151, and more.